Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Closed $ 3$-manifolds with no periodic maps

Authors: Frank Raymond and Jeffrey L. Tollefson
Journal: Trans. Amer. Math. Soc. 221 (1976), 403-418
MSC: Primary 57A10; Secondary 57E10
MathSciNet review: 0415620
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples of closed, orientable, aspherical 3-manifolds are constructed on which every action of a finite group is trivial.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A10, 57E10

Retrieve articles in all journals with MSC: 57A10, 57E10

Additional Information

PII: S 0002-9947(1976)0415620-9
Keywords: Periodic maps, 3-manifolds
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia